MAUDE Adverse Event Report: COOPERSURGICAL, INC. GELLHORN PESS.FLEX.2-1/2

COOPERSURGICAL, INC. GELLHORN PESS.FLEX.2-1/2
Model Number MXPGE2-1/2
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clarification to h6 component code: the complaint unit is a gellhorn-shaped pessary.The complaint is against the stiffness of the material as a whole.Investigation findings: the complaint product was manufactured at coopersurgical on 30/sep/2020.The device history record was reviewed, and no non-conformities related to the complaint condition were noted.This work order, however, was completed before the durometer specification of this product was reduced from 60 to 45.A review of the two-year complaint history showed similar reported complaint conditions.There are additional complaints for the same issue from product manufactured in the same timeline prior to corrective action.The complaint product was not returned to coopersurgical, therefore, evaluation of the product could not be completed.Root cause: the root cause of this issue has been attributed to a discrepancy in the appropriate durometer of the material compared to the product purchased from the supplier (eis corporation).Corrective actions: this issue has been addressed via an engineering change.Coopersurgical will continue to monitor this complaint condition for any trends.
 
Event or Problem Description
Healthcare professional reported via company representative "having stiffness issues with our gellhorns.".

Brand Name
GELLHORN PESS.FLEX.2-1/2
Common Device Name
GELLHORN PESS.FLEX.2-1/2
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key17612496
Report Number1216677-2022-00153
Device Sequence Number7446160
Product Code HHW
UDI-Device Identifier00888937006728
UDI-Public888937006728
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K904774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model NumberMXPGE2-1/2
Device Catalogue NumberMXPGE2-1/2
Device Lot Number293432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale